Facebook Pixel

On 2 weeks early

By June 6, 2016 - 2:29pm
Rate This

Hi im not sure if anyone on here can help me but im not due on till 20th june as i came on 2 weeks ago but im on again but its lighter than my normal periods as im normally quite heavy but this one is light i have a tiny bit of cramping but not like my normal period cramps
If anyone can help me that would be much appriciated

Add a Comment4 Comments


Ok. The side effects are solely attributed to the emergency contraceptive .

June 21, 2016 - 10:47pm

Hey no im not on any birth control at the moment

June 8, 2016 - 2:09am

Hi Ashleigh27

Thank you for sharing your question with the Empowher community.

It appears you may be experiencing an irregular menstrual cycle. This tends to happen when our hormones fluctuate.
Did you recently start birth control?
The side effect you describe is something that would happen common with starting birth control pills or recently taking emergency contraceptive.

I hope this helps.
Be well,

June 6, 2016 - 11:23pm
(reply to S Gillette Palmer)

Hi gillette no i am not on any birth control or anything

June 11, 2016 - 12:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!